# SDR 96ZZZX1711

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32481
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535061
- Engine: Cont IO360C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Nr 4 Int
- Part time: 1,526 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ENGINE BEGAN TO VIBRATE (AT FULL POWER SETTINGS).  RETURNED TO AIRPORT.  UPON INSPECTION, FOUND NR 4 INTAKE VALVE BROKEN IN HALF ON FACE AREA.  NR 4 PISTON SEVERELY DAMAGED, COULD NOT LOCATE PARTS OF MISSING VALVE.  SUSPECT INJESTED INTO ENGINE THOUGH NO METAL WAS FOUND IN OIL FILTER OR SUMP SCREEN.  TT 1,526.0 HOURS ON ENGINE.
